# SDR 96ZZZX2038

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amtr PITTSSPECIAL
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Pan
- Part number: 0200016
- Condition: Cracked
- Location: Pilot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS CONTINUALLY CRACK, APPARENTLY, UNDER THE HIGH 'G' LOAD.
